Annali di Matematica Pura ed Applicata

, Volume 170, Issue 1, pp 207–240 | Cite as

Approximated solutions of equations withL1 data. Application to theH-convergence of quasi-linear parabolic equations

  • Andrea Dall'Aglio


Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BBGGPV]
    P. Bénilan -L. Boccardo -T. Gallouët -R. Gakiepy -M. Pierre-J. L. Vazquez,An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa,22, n. 2 (1995), pp. 240–273.Google Scholar
  2. [BBDM]
    A.Bensoussan - L.Boccardo - A.Dall'Aglio - F.Murat,H-convergence of quasi-linear elliptic equations under natural hypotheses on the correctors, onComposite Media and Homogenization Theory (Trieste, 1993), edited by G.Dal Maso and G.Dell'Antonio, Birkhaüser, to appear.Google Scholar
  3. [BBM]
    A. Bensoussan -L. Boccardo -F. Murat,H-convergence for quasi-linear elliptic equations with quadratic growth, Appl. Math. Optim.,26 (1992), pp. 253–272.Google Scholar
  4. [BLP]
    A. Bensoussan -J. L. Lions -G. Papanicolau,Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam (1978).Google Scholar
  5. [B]
    M. Biroli,Existence et estimations de type Meyers pour les problèmes d'obstacle paraboliques quasi linéaires, C. R. Acad. Sc. Paris,303, Série I 12 (1986), pp. 543–545.Google Scholar
  6. [B1M]
    D.Blanchard - F.Murat,Renormalized solutions of nonlinear parabolic problems with L1 data: existence and uniqueness, to appear.Google Scholar
  7. [BD]
    L. Boccardo -T. Del Vecchio,Homogenization of strongly nonlinear equations with gradient dependent lower order nonlinearity, Asymp. Anal.,5 (1991), pp. 75–90.Google Scholar
  8. [BG]
    L. Boccardo -T. Gallouët,Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal.,87 (1989), pp. 149–169.Google Scholar
  9. [BoM1]
    L.Boccardo - F.Murat,Homogénéisation de problèmes quasi-linéaires, inAtti del Convegno «Studio di problemi limite dell'Analisi Funzionale», Bressanone 7–9 settembre 1981, Pitagora ed. (1982), pp. 13–51.Google Scholar
  10. [BoM2]
    L. Boccardo -F. Murat,Strongly nonlinear Cauchy problems with gradient dependent lower order non-linearity, inRecent Advances in Nonlinear Elliptic and Parabolic Problems (Proceedings, Nancy 1988), edited byP. Benilan,M. Chipot,L. C. Evans andM. Pierre, Pitman Research Notes in Mathematics Series, Longman, Harlow (1989), pp. 247–254.Google Scholar
  11. [BMP]
    L. Boccardo -F. Murat -J. P. Puel,Existence results for some quasilinear parabolic equations, Nonlinear Anal.,13 (1989), pp. 373–392.Google Scholar
  12. [BFM]
    S.Brahim-Otsmane - G.Francfort - F.Murat,Correctors for the homogenization of the wave and heat equations, J. Math. Pures Appl., to appear.Google Scholar
  13. [CS]
    F. Colombini -S. Spagnolo,Sur la convergence de solutions d'équations paraboliques, J. Math. Pures Appl.,56 (1977), pp. 263–306.Google Scholar
  14. [D]
    A.Dall'Aglio,Alcuni problemi relativi alla H-convergenza di equazioni ellittiche e paraboliche quasilineari, Tesi di Dottorato in Matematica, Università di Roma (1992).Google Scholar
  15. [GS]
    M. Giaquinta -M. Struwe,On the partial regularity of weak solutions of parabolic systems, Math. Zeit.,179 (1982), pp. 437–451.Google Scholar
  16. [G]
    N.Grenon,Résultats d'existence et de comportement asymptotique pour des équations paraboliques quasilinéaires, These de doctorat, Université d'Orleans.Google Scholar
  17. [LSU]
    O. Ladyzhenskaya -V. Solonnikov -N. Uralceva,Linear and Quasilinear Equations of Parabolic Type, Trans. of Math. Monographs, Vol.23, A.M.S., Providence (1968).Google Scholar
  18. [L]
    J. L. Lions,Quelques méthodes de resolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris (1969).Google Scholar
  19. [LM]
    P. L.Lions - F.Murat, to appear.Google Scholar
  20. [Me]
    N. G. Meyers,An Lp-estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Sc. Norm. Sup. Pisa,17 (1963), pp. 189–200.Google Scholar
  21. [Mo]
    A. Mokrane,Existence of bounded solutions for some nonlinear parabolic equations, Proc. Roy. Soc. Edinburgh, Sect. A,107 (1987), pp. 313–326.Google Scholar
  22. [Mu]
    F.Murat,Equations elliptiques non linéaires avec second membre Lp ou mesure, Actes du 26ème Congrès National d'Analyse Numérique (Les Karellis, 1994), to appear.Google Scholar
  23. [MT]
    L.Tartar,Cours Peccot, Collège de France, March 1977. Partially written in F.Murat,H-convergence, Séminaire d'Analyse Fonctionnelle de l'Université d'Alger, 1977–78. English translation inMathematical Modeling of Composite Materials, edited by R. V.Kohn;Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Boston (1994).Google Scholar
  24. [OP]
    L. Orsina -M. M. Porzio,L (Q)-estimate and existence of solutions for some nonlinear parabolic equations}, Boll. Un. Mat. Ital.,6-A (1992), pp. 631–647.Google Scholar
  25. [P]
    A. Prignet,Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures, Rend. Mat.,15 (1995), pp. 321–337.Google Scholar
  26. [SP]
    E.Sanchez-Palencia,Non-Homogeneous Media and Vibration Theory, Lecture Notes in Physics,127, Springer.Google Scholar
  27. [Se]
    J.Serrin,Pathological solutions of elliptic differential equations, Ann. Sc. Norm. Sup. Pisa (1964), pp. 385–387.Google Scholar
  28. [Si]
    J. Simon,Compact sets in the space Lp(O, T; B), Ann. Mat. Pura Appl.,146 (1987), pp. 65–96.Google Scholar
  29. [Sp1]
    S. Spagnolo,Sul limite delle soluzioni di problemi di Cauchy relativi all'equazione del calore, Ann. Sc. Norm. Sup. Pisa,21 (1967), pp. 657–699.Google Scholar
  30. [Sp2]
    S. Spagnolo,Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa,22 (1968), pp. 577–597.Google Scholar
  31. [Sp3]
    S. Spagnolo,Convergence of parabolic equations, Boll. Un. Mat. Ital.,14-B (1977), pp. 547–568.Google Scholar
  32. [St]
    G. Stampacchia,Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble,15 (1965), pp. 189–258.Google Scholar
  33. [ZKO]
    V. V. Zhikov -S. M. Kozlov -O. A. Oleinik,G-convergence of parabolic operators, Russian Math. Surveys,361, 1 (1981), pp. 9–60.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1996

Authors and Affiliations

  • Andrea Dall'Aglio
    • 1
  1. 1.Dipartimento di Matematica «Ulisse Dini»Università degli Studi di FirenzeFirenzeItaly

Personalised recommendations